MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-531PA; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION ZM-531PA; TELEMETRY TRANSMITTER
Model Number ZM-531PA
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that this zm transmitter displays normal ecg data on the unit itself; however, when being monitored on any receiver card, the central nurse's station (cns) has a jagged waveform.The issue was discovered during setup.The unit was not in patient use at the time.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields are not available (n/a) to this report: h4 device manufacturer date additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the transmitter: cns: model #: ni serial #: ni device manufacturer date: ni unique identifier (udi) #: ni returned to nihon kohden: no.
 
Event or Problem Description
The customer reported that this zm transmitter displays normal ecg data on the unit itself; however, when being monitored on any receiver card, the central nurse's station (cns) has a jagged waveform.The issue was discovered during setup.The unit was not in patient use at the time.

Brand Name
ZM-531PA
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24966542
Report Number8030229-2026-06446
Device Sequence Number4991885
Product Code DRT
UDI-Device Identifier04931921115107
UDI-Public(01)04931921115107
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-531PA
Device Catalogue NumberZM-531PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS
Patient SexUnknown